Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Red, itchy rash on feet, legs, water blisters on body. Reason, how to get relief?

Hi I have suffered from prickly heat since I Was 16 however I am now 40 and recently returned from a week in spain on the 3rd morning I was covered in what looked like water blisters that all joined to gether and were incredibly itchy, the rash that appeared on my legs looked different like lots of dots with what I can only discribe as a swarm of red rash. It looked really sore but was just itchy and looked disgusting especially as my legs and feet also swelled this was the worst I VE HAD IT. i came back this being England! mean t it was quite cold from end of May to now and i ve been in the sun for 1 hour yesterday and its starting again, HELP! my GP just says don t go inthe sun but it s not that easy I have a 5 year old son who wants to play and got the seaside etc, PLEASE PLEASE HELP!!!
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think u are suffering from pemphigus vulgaris or allergic or irritant contact there is no history if allergens or irritants hence it can be pemphigus which is autoimmune bullous can be cured by atarax 25 mg at night and a broad spectrum antibiotic and use of oral steriods like wysolone 60 mg tapered to 10mg within 20 days.application of gentian violet over unruptured blisters and lobate gn over the ruptured blisters can cure it
Answered: Thu, 10 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor